Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Knee pain, increased uric acid. Fever, abdominal pain, weakness. What is the problem?

Hii, My mother is suffering from severe knee pain because of which she is not able to fold her knee if she stands for a long time. She is also having diabetes and thyroid problem. when checked with a doctor, we got to know that she has increased uric acid near about 6.6. The doctor gave her following medicines previously: Defza, D-shine, crocin , depo- medrol injection which actually benefitted her somewhat and but now her medication was changed to Defza, mtex, crocin.And now she is having fever, lower abdominal pain , weakness and has lost interest in food. Could you please highlight where the problem is actualy there? I have studied and researched the medicines and their side-effects on the internet but still could not get a clear view of the problem.
Asked On : Thu, 25 Oct 2012
Answers:  0 Views:  26 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor